MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS3 ND CONSOLE; CARDIOPULMONARY BYPASS HEAT EXCHANGER

QUEST MEDICAL, INC. MPS3 ND CONSOLE; CARDIOPULMONARY BYPASS HEAT EXCHANGER
Model Number 5301000ND
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for investigation.A follow-up report will be submitted after investigation is completed.
 
Event or Problem Description
The report states that additive was working fine but on the last couple doses, it was not working anymore and no additive was being added.The additive had to be manually delivered to the patient.There were no patient complications resulting from the issues.
 
Additional Manufacturer Narrative
An analysis of the device was not conducted because the device was not returned for investigation.The console logs were reviewed and there were no alarms related to drug delivery.The reported problem was not confirmed.The device history record and manufacturing process was reviewed, and inspection report shows that no specific manufacturing yield issue were reported similar to the reported complaint condition.Quest medical will continue to monitor complaints for trends.

Brand Name
MPS3 ND CONSOLE
Common Device Name
CARDIOPULMONARY BYPASS HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
daniel mckearan
1 allentown parkway
allen, TX 75002
9723909800
MDR Report Key21339502
Report Number1649914-2025-00003
Device Sequence Number8432004
Product Code DTR
UDI-Device Identifier20634624531004
UDI-Public(01)20634624531004(11)210125(17)310123(10)4050061108
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K201984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5301000ND
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date08/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown